# SDR SWAA2021070728813

- Difficulty date: February 15, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 26,169 hours, 11,507 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A42004
- Part serial: 029113
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#11 SPOILER UPPER SURFACE DELAMINATED APPROX 6.5IN FWD OF TRAILING EDGE AND 6INCHES OUTBD FROM INBD EDGE. REFERENCE DEFECT #0129437E. / REMOVED AND REPLACED #11 SPOILER PANEL PER AMM 27-61-11; ADJUSTMENT CHECK PER AMM 27-61-00;CHECK GOOD; REFERENCE INDIVIDUAL SIGN-OFF'S ON SA-M 326 + A1164602 ' 'POS:#11;TAG:701705;P/N OFF&ON 113A4200-4;S/N OFF 029113;S/N ON 050901
